淡江大學機構典藏:Item 987654321/120736
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14295290      在线人数 : 127
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/120736


    题名: Asymptotic spreading speeds for a predator-prey system with two predators and one prey
    作者: Ducrot, Arnaud;Giletti, Tomas;Guo, Jong-Shenq;Shimojo, Masahiko
    日期: 2021-01-26
    上传时间: 2021-05-05 12:13:11 (UTC+8)
    出版者: Institute of Physics Publishing Ltd.
    摘要: This paper investigates the large time behaviour of a three species reaction–diffusion system, modelling the spatial invasion of two predators feeding on a single prey species. In addition to the competition for food, the two predators exhibit competitive interactions and, under some parameter condition, they can also be considered as two mutants. When mutations occur in the predator populations, the spatial spread of invasion takes place at a definite speed, identical for both mutants. When the two predators are not coupled through mutation, the spreading behaviour exhibits a more complex propagating pattern, including multiple layers with different speeds. In addition, some parameter conditions reveal situations where a nonlocal pulling phenomenon occurs and in particular where the spreading speed is not linearly determined.
    關聯: Nonlinearity 34(2), p.669-704
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML9检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈